EXACTECH, INC. PS TIBIAL INSERTS SZ 3, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
204-23-11 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Discomfort (2330); Ambulation or Postural Difficulties (2544)
| Date of Event |
10/06/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: concomitant devices 1510807)200-02-32 - three peg patella 32mm, (1512389)204-70-00 - tibial stem ext.Screw, (1517304) 204-34-02 - fluted stem extension 25l x 14 mm, (1525119)234-03-03 - optetrak asy,ps cemented femoral, sz 3, (1530715)204-04-32 - trapezoid tibial tray sz 3f/2t.
Event or Problem Description
Legal case (b)(4).It was reported via legal documentation that approximately 170 months after a right total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear pain, discomfort, difficulty walking.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
H6: corrected the following: type of investigation.Manufacturer narrative updated: the reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.